# SDR IPXA2018081322692

- Difficulty date: August 11, 2018
- Submitted: August 13, 2018
- Operation: Air carrier
- Aircraft: N573UP
- Make and model: Boeing 747-44AF
- Aircraft serial: 35662
- Aircraft time: 39,117 hours, 6,012 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Crash Axe
- Condition: Damaged
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCD CRASH AX BLADE DAMAGED.  R & R THE CRASH AX IAW AMM 25-60-00-216-005.
